# SDR 2002FA0001319

- Difficulty date: October 16, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Aircraft: N28RG
- Make and model: Cessna 340A
- Aircraft serial: 340A0347
- Engine: Cont TSIO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Condition: Cracked
- Location: Exahaust Wye
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACHING FLANGES BETWEEN THE EXHAUST WYE AND WASTE GATE ELBOW CRACKED ON BOTH PARTS.
